# SDR AALA20090914AFW01

- Difficulty date: September 11, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- Aircraft time: 84,716 hours, 15,998 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T12158
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 35L FOUND CORRODED BETWEEN STATION 764 AND AFT PRESSURE BULKHEAD OF FORWARD CARGO.  STRINGER WAS CUT AND SPLICED PER SRM BETWEEN STA 742 AND 764 WHICH REQUIRED THE STA 764 FRAME LOWER J CHANNEL BE SEVERED BETWEEN STR 34L AND 35L, AND AGAIN AT STR 35L AND 36L. TO REPAIR THE SEVERED AREAS A NESTED FORMED J CHANNEL MADE FROM 0.071 INCH 7075-0 CLAD HEAT TREATED TO T6 WAS INSTALLED WITH A MIN OF 3 ROWS OF HI-LOKS UNDER EA B767-53-007412.
